# SDR QXEA200700364

- Difficulty date: March 10, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,639 hours, 8,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: GG43620041
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2518 - LEFT AIR CONDITIONING PACK CYCLES OFF AND ON SEVERAL TIMES IN FLIGHT.  LEFT PACK SELECTED OFF PER THE CHECKLIST PROCEDURE.  LEFT PACK READINGS OBSERVED TO BE ERRATIC AND VARIABLE WITH PACK ON OR OFF.  MAINTENANCE PLACED ON MEL 21-51-1A. 3/11.  MAINTENANCE REPLACED THE LEFT PACK INLET TEMP SENSOR.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
